# SDR DXTA2018082301324

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20737
- Aircraft time: 279 hours, 198 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C47331005
- Part serial: 785
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM FAILED CLIMBING THROUGH 6,000 FEET.  PERFORMED CHECKLIST AND RETURNED FOR LANDING.  REPLACED THE MOTOR CONTROL UNIT.
